# SDR SWIA2020020648226

- Difficulty date: December 27, 2019
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 39,171 hours, 34,590 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A GROUP OF DENTS WERE FOUND ON THE AFT L/H SIDE OF FUSELAGE UNDER THE L/H ENGINE AFT OF FS 621. (MARKED)   (C-CHECK) RO 2/04/2020   HAND DRESSED BACK DENTS ON THE AFT LH SIDE OF FUSELAGE UNDER THE LH ENGINE AFT OF 621 BACK TO ORIGINAL CONTOUR REF BOMBARDIER REO. FOUND TO IN LIMITS. SEE CONTINUE CARD FOR DETAILS.
